Volume 12 (2015)

Mathematical logic, algebra and number theory

Finogenova O. B.
Almost Lie solvable associative algebra varieties of finite base rank, pp. 1-6. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.001

Maksimova L. L., Yun V. F.
WIP-minimal logics and interpolation, pp. 7-20. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.002

Odintsov S. P., Makridin Z. V.
On strong equivalence theorem for answer set semantics with strong negation, pp. 108-121.
PDF DOI 10.17377/semi.2015.12.010

Kuzmina A. S.
On structure of finite nilpotent rings with some restrictions on zero-divisor graphs, pp. 122-129. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.011

Kostousov K. V.
Limit graphs of degree less than 24 for minimal vertex-primitive graphs of HA-type, pp. 130-149.
PDF DOI 10.17377/semi.2015.12.012

Rybalov A. N.
Generic incompleteness of formal arithmetic, pp. 185-189. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.015

Veretennikov B. M.
On infinite Alperin groups, pp. 210-222.
PDF DOI 10.17377/semi.2015.12.017

Ryabov G. K.
On Schur 3-groups, pp. 223-231.
PDF DOI 10.17377/semi.2015.12.018

Solomatin D. V.
Planar varieties of semigroups, pp. 232-247. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.019

Kuznetsov A. A.
The Cayley graphs of Burnside groups of exponent 3, pp. 248-254. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.020

Kulpeshov B. Sh.
On indiscernibility of a set in circularly ordered structures, pp. 255-266. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.021

Popkov R. A., Sudoplatov S. V.
Distributions of countable models of theories with continuum many types, pp. 267-291.
PDF DOI 10.17377/semi.2015.12.022

Asboei A. K., Khalil A. K., Mohammadyari R.
On Sylow numbers of some finite groups, pp. 309-317.
PDF DOI 10.17377/semi.2015.12.025

Kagazezheva A. M.
Automorphisms of a graph with intersection array {169,126,1;1,42,169}, pp. 318-327. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.026

Isaev I. M., Kislitsin A. V.
The identities of vector spaces embedded in a linear algebra, pp. 328-343. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.027

Suchkov N. M., Suchkova N. G.
On normal subgroups of limited permutation groups, pp. 344-353. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.028

Zakharov A. S.
Novikov-Poisson anlgebras in low dimension, pp. 381-393. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.032

Yun V. F.
Polymodal logic of the class of inductive linear time frames, pp. 421-431. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.035

Ratseev S. M., Cherevatenko O. I.
Complexity functions of some Leibniz-Poisson algebras, pp. 500-507. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.042

Dudkin F. A.
Admissible slides for generalized Baumslag-Solitar groups, pp. 552-561.
PDF DOI 10.17377/semi.2015.12.045

Zhuravlev E. V.
On the classification of finite commutative local rings, pp. 625-638. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.050

Pinus A. G.
On some of logical closures on universal algebras, pp. 698-703. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.055

Bazhenov N. A.
Automatic structures and the theory of lists, pp. 714-722.
PDF DOI 10.17377/semi.2015.12.057

Skokov D. V.
Distributive elements of the lattice of epigroup varieties, pp. 723-731. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.058

Efimov K. S., Makhnev A. A.
Automorphisms of a distance-regular graph with intersection array {100,66,1;1,33,100}, pp. 795-801.
PDF DOI 10.17377/semi.2015.12.065

Makhnev A. A., Chuksina N. V.
On automorphisms of a distance-regular graph with intersection array {75,72,1;1,12,75}, pp. 802-809. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.066

Kuzmina A. S., Maltsev Yu. N.
Finite rings with regular nilpotent graphs, pp. 810-817. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.067

Popovich A. L.
Representation of distributive algebraic spatial lattices by congruence lattices of semigroups and groupoids, pp. 818-831. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.068

Finogenova O. B.
Almost Lie nilpotent varieties of associative rings, pp. 901-909. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.076

Makhnev A. A., Khamgokova M. M.
Automorphisms of a strongly regular graph with parameters (532,156,30,52), pp. 930-939. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.078

Tsiovkina L. Yu.
On affine distance-regular covers of complete graphs, pp. 998-1005. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.086

Vityaev E. E., Martinovich V. V.
Formalization of "natural" classification and systematics as fix-points ofpredictions, pp. 1006-1031. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.087

Nesterov M. N.
Pronormality of hall subgroups in almost simple groups, pp. 1032-1038. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.088

Computational mathematics

Boytsov D. I., Sidorov S. P.
Linear Approximation Method Preserving k-Monotonicity, pp. 21-27.
PDF DOI 10.17377/semi.2015.12.003

Sultanov M. A.
Stability of three-layer difference scheme, pp. 28-44. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.004

Bazzaev A. K., Tsopanov I. D.
Difference schemes for the fractional diffusion equation with a fractional derivative in lowest terms, pp. 80-91. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.007

Popov A. S.
Cubature formulas on a sphere invariant under the dihedral group of rotations with inversion D4h, pp. 457-464. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.039

Kolyukhin D. R.
Statistical simulation technique for deformation band spatial distribution in the fault damage zone, pp. 465-479.
PDF DOI 10.17377/semi.2015.12.040

Svetov I. E., Polyakova A. P.
Approximate solution of two-dimensional 2-tensor tomography problem using truncated singular value decomposition, pp. 480-499. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.041

Solovyev S. A., Tordeux S.
An efficient Truncated SVD of large matrices based on the low-rank approximation for inverse geophysical problems, pp. 592-609.
PDF DOI 10.17377/semi.2015.12.048

Egorov I. E., Tikhonova I. M.
A modified Galerkin method for Vragov problem, pp. 732-742. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.059

Kalinkin A. A., Laevsky Yu. M.
Mathematical model of water-oil displacement in fractured porous medium, pp. 743-751.
PDF DOI 10.17377/semi.2015.12.060

Voronin K. V., Laevsky Yu. M.
On splitting schemes of predictor-corrector type in mixed finite element method, pp. 752-765.
PDF DOI 10.17377/semi.2015.12.061

Meirmanov A., Omarov N., Tcheverda V., Zhumaly A.
Mesoscopic Dynamics of Solid-Liquid Interfaces. A General Mathematical Model, pp. 884-900.
PDF DOI 10.17377/semi.2015.12.075

Differential equations, dynamical systems and optimal control

Volokitin E. P., Treskov S. A., Cheresiz V. M.
Quadratic and cubic complex systems satisfying the Cauсhy-Riemann conditions, pp. 45-63. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.005

Lazarev N. P., Neustroeva N. V., Nikolaeva N. A.
Optimal control of tilt angles in equilibrium problems for the Timoshenko plate with a oblique crack, pp. 300-308. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.024

Brizitskii R. V., Saritskaya Zh. Yu.
Boundary value and extremal problems for the nonlinear convection-diffusion-reaction equation, pp. 447-456. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.038

Grenkin G. V., Chebotarev A. Yu.
A nonhomogeneous nonstationary complex heat tranfer problem, pp. 562-576. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.046

Balandin A. S., Sabatulina T. L.
The local stability of a population dynamics model in conditions of deleterious effects, pp. 610-624. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.049

Kozhanov A. I., Pinigina N. R.
Boundary value problems for certain classes of high order composite type equations, pp. 842-853. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.070

Derevtsov E. Yu.
A difference approximation of the covariant derivative and other operators and geometric objects given in a Riemannian domain, pp. 973-990. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.084

Discrete mathematics and mathematical cybernetics

Valuzhenich A. A.
On permutation complexity of fixed points of some nonuniform binary morphisms, pp. 64-79. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.006

Khomyakova E. N., Konstantinova E. V.
Note on exact values of multiplicities of eigenvalues of the Star graph, pp. 92-100.
PDF DOI 10.17377/semi.2015.12.008

Krotov D. S.
On the number of maximum independent sets in Doob graphs, pp. 508-512.
PDF DOI 10.17377/semi.2015.12.043

Tarasyuk I. V., Macia H., Valero V.
Stochastic process reduction for performance evaluation in dtsiPBC, pp. 513-551.
PDF DOI 10.17377/semi.2015.12.044

Chernikov D. V.
Error-correcting codes using biorthogonal filter banks, pp. 704-713. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.056

Avgustinovich S. V., Gorkunov E. V., Syomina Yu. D.
On antipodal properties for eigenfunctions of graphs, pp. 862-867. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.072

Avgustinovich S. V., Parshina O. G.
On vectors of minimal support in transitive linear spaces, pp. 960-966. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.082

Geometry and topology

Berestovskii V. N., Zubareva I. A.
Correct observer's event horizon in de Sitter space-time, pp. 101-107.
PDF DOI 10.17377/semi.2015.12.009

Abrosimov N. V., Mikaiylova L. A.
Casey's theorem in hyperbolic geometry, pp. 354-360.
PDF DOI 10.17377/semi.2015.12.029

Bardakov V. G., Gongopadhyay K., Singh M., Vesnin A., Wu J.
Some Problems on Knots, Braids, and Automorphism Groups, pp. 394-405.
PDF DOI 10.17377/semi.2015.12.033

Timofeeva N. V.
On a morphism of compactifications of moduli scheme of vector bundles, pp. 577-591.
PDF DOI 10.17377/semi.2015.12.047

Lawrencenko S., Shchikanov A. Yu.
Euclidean realization of the product of cycles without hidden symmetries, pp. 777-783. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.063

Cherosova S. M., Nogovitsyn D. A., Shamaev E. I.
On Axisymmetric Helfrich Surfaces, pp. 854-861.
PDF DOI 10.17377/semi.2015.12.071

Agapov S. V.
On the integrable magnetic geodesic flow on a 2-torus, pp. 868-873. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.073

Shastin V. A.
A combinatorial model of the Lipschitz metric for surfaces with punctures, pp. 910-929. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.077

Bogoyavlenskaya O. A.
On deformations of metrics with holonomy Spin(3,4) on cones over pseudo-Riemannian manifolds, pp. 940-946.[Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.079

Bogoyavlenskaya O. A.
On one family of finite gap curvilinear orthogonal coordinates, pp. 947-954. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.080

Zimmermann B. P.
About three conjectures on finite group actions on 3-manifolds, pp. 955-959.
PDF DOI 10.17377/semi.2015.12.081

Tetenov A. V., Chand A. K. B.
On weak separation property for affine fractal functions, pp. 967-972.
PDF DOI 10.17377/semi.2015.12.083

Klyachin V. A.
Extremal properties for triangulation based on empty convex set condition, pp. 991-997. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.085

Real, complex and functional analysis

Shamoyan F. A., Bednazh V. A., Karbanovich O. V.
On classes of analytic functions in a disk with a characteristic R. Nevanlinny and α-characteristic of weighted Lp spaces, pp. 150-167. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.013

Rasulov T. Kh., Rasulova Z. D.
On the spectrum of a three-particle model operator on a lattice with non-local potentials, pp. 168-184. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.014

Kytmanov A. M., Myshkina E. K.
On calculation of power sums of roots for one class of systems of non-algebraic equations, pp. 190-209. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.016

Kopylov Ya. A., Panenko R. A.
De Rham Regularization Operators in Orlicz Spaces of Differential Forms on Riemannian Manifolds, pp. 361-371.
PDF DOI 10.17377/semi.2015.12.030

Limonov M. P.
Non-regular graph coverings and lifting the hyperelliptic involution, pp. 372-380.
PDF DOI 10.17377/semi.2015.12.031

Storozhuk K. V.
On upper topological limit of family of vector subspaces of codimension k, pp. 432-435. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.036

Svetov I. E.
Inversion formulas for recovering the harmonic 2D-vector field by known ray transforms, pp. 436-446. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.037

Tryamkin M. V.
On asymptotic curves and values in the theory of mappings with weighted bounded distortion, pp. 688-697.
PDF DOI 10.17377/semi.2015.12.054

Romanov A. S.
The continuity of Sobolev functions on the hyperplanes, pp. 832-841. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.069

Probability theory and mathematical statistics

Lotov V. I.
On the asymptotics of the distribution of excess, pp. 292-299. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.023

Tarasenko A. S.
On the sojourn time of random walk above a certain boundary, pp. 406-420. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.034

Logachov A. V., Prokopenko E. I.
Large deviation principle for integral functionals of a Markov process, pp. 639-659. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.051

Kartashov A. S., Sakhanenko A. I.
About conditions of gaussian approximation of kernel estimates for distribution density, pp. 766-776. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.062

Sakhanenko A. I., Sukhovershina O. A.
On accuracy of approximation in Koul's theorem for weighted empirical processes, pp. 784-794. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.064

Kalenchuk A. A., Sakhanenko A. I.
The existence of explicit asymptotically normal estimators of an unknown parameter in a logarithmic regression problem, pp. 874-883. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.074


Shamoyan R. F., Makhina N. M.
On continuous linear functionals in some weigted functional classes on product domains, pp. 651-678.
PDF DOI 10.17377/semi.2015.12.052

Kutateladze S. S.
Three synthetical plots of analysis and geometry, pp. 679-687. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.053

Proceedings of Conferences

Proceedings of the VI International scientific school-conference for young scientists "Theory and numerical methods for solving inverse and ill-posed problem", pp. C.1-C.283. [Russian, English abstract]
PDF DOI 10.17377/semi.2015.12.089

© Sobolev Institute of Mathematics, 2004